# SDR SWAA2013051416033

- Difficulty date: April 26, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG STRUT DOOR AFT HINGE CUTOUT SKIN CRACKED.  REPAIRED DOUBLER IAW SRM.
